Tobin, Marvin C. (1952) The Transformation Properties of Internal Coordinates under Covering Operations. The Journal of Chemical Physics, 20 (12) 1980 doi:10.1063/1.1700370
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Transformation Properties of Internal Coordinates under Covering Operations | ||
Journal | The Journal of Chemical Physics | ||
Authors | Tobin, Marvin C. | Author | |
Year | 1952 (December) | Volume | 20 |
Issue | 12 | ||
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.1700370 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 2004706 | Long-form Identifier | mindat:1:5:2004706:7 |
GUID | 0 | ||
Full Reference | Tobin, Marvin C. (1952) The Transformation Properties of Internal Coordinates under Covering Operations. The Journal of Chemical Physics, 20 (12) 1980 doi:10.1063/1.1700370 | ||
Plain Text | Tobin, Marvin C. (1952) The Transformation Properties of Internal Coordinates under Covering Operations. The Journal of Chemical Physics, 20 (12) 1980 doi:10.1063/1.1700370 | ||
In | (1952, December) The Journal of Chemical Physics Vol. 20 (12) AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |